# SDR DALA2024071207087

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION STRINGER 42R LOC BTW FR24 TO FR30 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 42R LOC BTW FR24 TO FR30 IN FWD CARGO COMPARTMENT AS PER A319 SRM 53-21-13-300-018. (0441561)
